MAUDE Adverse Event Report: ABBOTT MEDICAL FAST-CATH¿ TRANSSEPTAL GUIDING INTRODUCER SL SERIES, SL0¿ 10F; Introducer, catheter

ABBOTT MEDICAL FAST-CATH¿ TRANSSEPTAL GUIDING INTRODUCER SL SERIES, SL0¿ 10F; Introducer, catheter
Model Number 406968
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
During the atrial fibrillation procedure, when the sheath was inserted into the right atrium and the viewflex catheter was inserted into the sheath, blood leaked from the hemostasis valve.The sheath was replaced, and the procedure was completed with no adverse consequences to the patient.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported incident could not be conclusively determined.

Brand Name
FAST-CATH¿ TRANSSEPTAL GUIDING INTRODUCER SL SERIES, SL0¿ 10F
Common Device Name
Introducer, catheter
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane north
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL
5050 nathan lane north
plymouth MN 55442
Manufacturer Contact
wendy mccarty
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key22383740
Report Number3005334138-2025-00410
Device Sequence Number8761208
Product Code DYB
UDI-Device Identifier05414734203562
UDI-Public(01)05414734203562(10)10729210(17)280131
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K061015
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number406968
Device Catalogue Number406968
Device Lot Number10729210
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2025
Initial Report FDA Received Date07/02/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown